按条件检索“8”条记录

已选条件: 数据来源: CSCD × 出版年: 2014 × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. On the Existence and Uniqueness of Solutions to Stochastic Differential Equations Driven by G-Brownian Motion with Integral-Lipschitz Coefficients CSCD SCOPUS SCIE

作者:Xue-peng BAI;Yi-qing LIN

作者机构:[Bai, X.-P] Institut de Recherche Mathématique de Rennes, Université de Rennes 1, Rennes Cedex, 35042, France, School of Mathematics, Shandong University, Jinan, 250100, China;[ Lin, Y.-Q] Institut de Recherche Mathématique de Rennes, Université de Rennes 1, Rennes Cedex, 35042, France, School of Mathematics, Shandong University, Jinan, 250100, China

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2014,Vol.30,Issue.3,589-610

WOS被引数:11

资源类型:期刊论文

WOS:000341462800004

2. Every Toroidal Graph Is Acyclically 8-Choosable CSCD SCOPUS SCIE

作者:Jian Feng HOU;Gui Zhen LIU;

作者机构:[Jian Feng HOU]Center for Discrete Mathematics,Fuzhou University;[Gui Zhen LIU]School of Mathematics,Shandong University

来源:Acta Mathematica Sinica(English Series),ACTA MATHEMATICA SINICA-ENGLISH SERIES,2014,Vol.30,Issue.2,343-352

WOS被引数:1

资源类型:期刊论文

WOS:000329625300014

3. Entire Functions Sharing an Entire Function of Smaller Order with Their Difference Operators CSCD SCOPUS SCIE

作者:Xiao Min LI[1,2];Hong Xun YI[3]

作者机构:[Xiao Min LI]Department of Mathematics, Ocean University of China, Qingdao 266100, P. R. China.;[Xiao Min LI]Department of Physics and Mathematics, University of Eastern Finland, P. O. Box 111, 80101 Joensuu, Finland.;[Hong Xun YI]Department of Mathematics, Shandong University, Jinan 250100, P. R. China

来源:数学学报:英文版,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2014,Vol.30,Issue.3,481-498

WOS被引数:3

资源类型:期刊论文

WOS:000330999700010

4. Sums of nine almost equal prime cubes CSCD SCOPUS SCIE

作者:Yao, Yanjun

作者机构:[Yao, Y] School of Mathematics, Shandong University, Jinan, 250100, China

来源:中国数学前沿,FRONTIERS OF MATHEMATICS IN CHINA,2014,Vol.9,Issue.5,1131-1140

WOS被引数:3

资源类型:期刊论文

WOS:000340423900008

5. A Note on List Edge and List Total Coloring of Planar Graphs without Adjacent Short Cycles CSCD SCOPUS SCIE

作者:Wang, Hui Juan; Wu, Jian Liang

作者机构:[Wang, H.J] School of Mathematics, Shandong University, Ji'nan, 250100, China;[ Wu, J.L] School of Mathematics, Shandong University, Ji'nan, 250100, China

来源:数学学报(英文版),ACTA MATHEMATICA SINICA-ENGLISH SERIES,2014,Vol.30,Issue.1,91-96

资源类型:期刊论文

WOS:000328351900009

6. Neighbor Sum Distinguishing Total Colorings of Graphs with Bounded Maximum Average Degree CSCD SCOPUS SCIE

作者:Ai Jun DONG;Guang Hui WANG;

作者机构:[Ai Jun DONG]School of Science,Shandong Jiao Tong University;[Guang Hui WANG]School of Mathematics,Shandong University

来源:Acta Mathematica Sinica(English Series),ACTA MATHEMATICA SINICA-ENGLISH SERIES,2014,Vol.30,Issue.4,703-709

WOS被引数:26

资源类型:期刊论文

WOS:000332947500014

7. Maximum principle for anticipated recursive stochastic optimal control problem with delay and L,vy processes CSCD SCOPUS SCIE

作者:Li Na; Wu Zhen

作者机构:[Li, N] School of Mathematics, Shandong University, Jinan, 250100, China, Mathematics Department, QiLu Normal Institute, Jinan, 250013, China;[ Wu, Z] School of Mathematics, Shandong University, Jinan, 250100, China

来源:高校应用数学学报B辑,APPLIED MATHEMATICS-A JOURNAL OF CHINESE UNIVERSITIES SERIES B,2014,Vol.29,Issue.1,67-85

WOS被引数:4

资源类型:期刊论文

WOS:000333153400007

8. Exponential sums involving Maass forms CSCD SCOPUS SCIE

作者:Sun, Qingfeng; Wu, Yuanying

作者机构:[Sun, Q] School of Mathematics and Statistics, Shandong University, Weihai, 264209, China;[ Wu, Y] School of Mathematics, Shandong University, Jinan, 250100, China

来源:中国数学前沿,FRONTIERS OF MATHEMATICS IN CHINA,2014,Vol.9,Issue.6,1349-1366

WOS被引数:7

资源类型:期刊论文

WOS:000342440400007

TOP